# SDR SWIA202306130010

- Difficulty date: April 27, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY SURROUND EXTERNAL SKIN HAS SEVERAL GOUGES ON FORWARD AND AFT SIDES (MARKED IN RED)     (C-CHECK RO 6/9/2023)    REMOVED GOUGES FROM FWD AND AFT SIDES OF AFT BAGGAGE BAY DOOR AND FOUND BLENDS OUT OF LIMITS. REPAIRED PER REO 670-53-61-2119 REV -- DATE 2023-05-11. OPS TEST GOOD. SEE CONTINUATION FOR DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY
